Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Stability of periodic solutions of the nonlinear string


Author: R. W. Dickey
Journal: Quart. Appl. Math. 38 (1980), 253-259
MSC: Primary 70K20; Secondary 35L10, 73C02
DOI: https://doi.org/10.1090/qam/580884
MathSciNet review: 580884
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 70K20, 35L10, 73C02

Retrieve articles in all journals with MSC: 70K20, 35L10, 73C02


Additional Information

Article copyright: © Copyright 1980 American Mathematical Society